MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE INTEGRA 25X1 RB TW; SYRINGE, ANTISTICK

BECTON DICKINSON MEDICAL SYSTEMS BD NEEDLE INTEGRA 25X1 RB TW; SYRINGE, ANTISTICK
Catalog Number 305311
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/30/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Material# 305311 batch# 1172469 it was reported that the bd needle integra 25x1 rb tw had a needle retraction failure.The following information was provided by the initial reporter: hi, we have had an issue with a 1" retractable needles.The first is that the needle was not capped while the packaging was still sealed second is that the needle did not retract after a vaccine was administered and the ma tried to engage the safety date occurred: thursday on (b)(6)2024 no injury.Both needle issues were from the same lot number both are lot # 1172469 exp: 12-31-26 customer would like credit for 1 box.
 
Event or Problem Description
Material# 305311.Batch# 1172469.It was reported by customer that the first is that the needle was not capped while the packaging was still sealed second is that the needle did not retract after a vaccine was administered and the ma tried to engage the safety.Verbatim: rcc received a complaint via phone.Pir attached.Hi, we have had an issue with a 1" retractable needles.The first is that the needle was not capped while the packaging was still sealed second is that the needle did not retract after a vaccine was administered and the ma tried to engage the safety.Date occurred: thursday (b)(6) 2024.No injury.Both needle issues were from the same lot number both are lot # 1172469 exp: 12-31-26.Customer would like credit for 1 box.
 
Additional Manufacturer Narrative
Since no samples displaying the reported condition were received a potential root cause could not be defined and corrective actions are not necessary.A physical sample is required for a more thorough evaluation and potential root cause determination.

Brand Name
BD NEEDLE INTEGRA 25X1 RB TW
Common Device Name
SYRINGE, ANTISTICK
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19591572
Report Number1213809-2024-00404
Device Sequence Number19691450
Product Code MEG
UDI-Device Identifier30382903053118
UDI-Public(01)30382903053118
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number305311
Device Lot Number1172469
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2024
Supplement Date Received by Manufacturer07/01/2024
Initial Report FDA Received Date06/23/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown